Universal reference book for medicines
Product name: IBUPROFEN

Active substance: ibuprofen

Type: NSAID for external use

Manufacturer: VERTEX (Russia) manufactured by VERTEKS (Russia)
Composition, form of production and packaging
?
Gel for external use 5% colorless or with a light yellow shade, transparent, with a specific odor; opalescence is allowed.
1 g

ibuprofen 50 mg

Excipients: propylene glycol, ethanol, carbomer 940, dimexide, triethanolamine, methyl parahydroxybenzoate, neroli oil, lavender oil, purified water.

20 g - aluminum tubes (1) - packs of cardboard.

30 g - aluminum tubes (1) - cardboard packs.

50 g - aluminum tubes (1) - packs of cardboard.

100 g - aluminum tubes (1) - packs of cardboard.

INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2012.

PHARMACHOLOGIC EFFECT

Non-steroidal anti-inflammatory drug (NSAID).

INDICATIONS

- inflammatory and degenerative diseases of the musculoskeletal system;

- arthritis (rheumatoid, psoriatic);

- pain syndrome with rheumatism,

- with exacerbation of gout;

- humeroscapular periarthritis;

- Bechterew's disease (ankylosing spondylitis);

- deforming osteoarthritis;

osteochondrosis with radicular syndrome;

- radiculitis;

- sciatica;

- myalgia (rheumatic and non-rheumatic origin);
lumbago; tendonitis, tendovaginitis, bursitis; traumas (sports, industrial, domestic) without disrupting the integrity of soft tissues (including bruises, posttraumatic swelling of soft tissues).
DOSING MODE

Outwardly.
For adults and children from the age of 12, a strip of gel 4-10 cm long (corresponding to 50-125 mg ibuprofen) is applied to the affected area and carefully rubbed with light movements until completely absorbed. Repeated use of the drug is possible only after 4 hours and no more than 4 times a day. The required amount of the drug depends on the size of the painful area.
For children from 6 to 12 years, a strip of gel 2-4 cm long is applied to the lesion area no more than 3 times a day.

Duration of treatment - 2-3 weeks.

SIDE EFFECT

Allergic reactions: possible - bronchospasm (with increased sensitivity to NSAIDs);
rarely - skin hyperemia, rash, swelling, burning sensation, tingling or itching of the skin.
CONTRAINDICATIONS

- increased individual sensitivity to ibuprofen or other components of the drug, including other NSAIDs;

- Hypersensitivity to acetylsalicylic acid and other NSAIDs, manifested by an attack of bronchial asthma or other allergic reactions;

- wet dermatoses, eczema;

- violation of the integrity of the skin (including infected wounds and abrasions);

- Children's age (up to 6 years),

- Pregnancy (III trimester).

Care should be taken with hepatic porphyria (exacerbation), erosive and ulcerative lesions of the gastrointestinal tract, severe violations of liver and kidney function, use in childhood (up to 12 years), pregnancy (I and II trimester), and during lactation (breastfeeding) .

The drug should not be applied to the open wound surface, damaged skin or mucous membranes (avoid contact with the eyes).
After applying, do not apply an occlusive dressing.
After applying the drug, you should wash your hands thoroughly.

PREGNANCY AND LACTATION

The drug should not be used in the III trimester of pregnancy.
Use in breastfeeding, in the I and II trimesters of pregnancy is possible after consultation with a doctor.Apply with caution in the lactation period.
APPLICATION FOR FUNCTIONS OF THE LIVER

Care should be taken in cases of severe impairment of kidney function.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

Caution should be exercised in severe violations of liver function.

APPLICATION FOR CHILDREN

Care should be taken when applying in childhood (up to 12 years).
For children under 6 years of age, the use of the drug is contraindicated.
SPECIAL INSTRUCTIONS

Impact on the ability to drive vehicles and manage mechanisms

Application of the gel Ibuprofen does not affect activities requiring increased attention, coordination of movements, high speed of mental and physical reactions (including drivers of the fansport, persons serving the machine).

OVERDOSE

Symptoms: when using large amounts of gel on a large surface of the skin or entering the mouth, abdominal pain, nausea, vomiting, drowsiness, headache may occur.

Treatment: remove gel remnants from the skin surface or from the oral cavity.
When large amounts of the drug enter the oral cavity, gastric lavage, the use of salt laxatives and symptomatic therapy are indicated.
DRUG INTERACTION

Clinically significant interaction with other drugs has not been described.

Can enhance the systemic effect of other NSAIDs taken orally.

TERMS OF RELEASE FROM PHARMACY

Without recipe.

TERMS AND CONDITIONS OF STORAGE

Store at a temperature not exceeding 25 ° C.
Keep out of the reach of children. Shelf life - 2 years.
Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!